# SDR COE2007F00000

- Difficulty date: June 6, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N902FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- Engine: Pwa PW121
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53575104202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT, PRESSURIZED ZONE BETWEEN LT MLG WHEEL WELL FRAME 25 TO 27 LOWER SIDE BOX WEB ASSEMBLY HAS SEVERAL AREAS OF LEVEL 2 SURFACE CORROSION.  CORROSION SPOTS BLENDED IAW SRI DO/TS 2302/07-8813 AND ANA/E4162/2007/E-002.  THIS IS PERMANENT REPAIR IAW SRAS DOTS-2302/07   4130 WITH SUPPLEMENTARY INSPECTIO TASK OF A DVI OF BLENDED AREAS EVERY 2 YEARS FOR NEW CORROSION DETECTION.  (K)
